Off the pill and suffering!

Who knew that coming off the pill would be so horrible?! So far I am suffering with backache, headaches, nausea, sleeplessness and forgetfulness! (Oh and moaning, can you tell?!)
Does this ease after the first few months?
If only I was a lucky 16 year old and managed to get myself preggers whilst taking the pill, then I could just have pregnancy side affects instead of going through this!
:lol:
Oh it'll all be worth it tho when I get my BFP (I'm full of PMA!)


[Modified by: ruthiespoon on 11 December 2009 16:05:05 ]

Posts

  • Hi,
    I came off the pill in September and I didn't really experience any of that....my periods became regular within 2 months which was great - gawd I sound like I'm rubbing it in.

    Anywho....I think eventually it all starts to even out. How long had you beenon the pill for?
  • I was exactly the same! It was awful! My boobs ached, and I had really bad 'period style pains'. It does go after a couple of weeks though!
  • i completely sympathise- i was a complete irrational cowbag when i came off the pill! thankfully that brief madness has resolved and i'm more normal (although occsionally irrational, and sometimes a cowbag!)

    bear with the crazy hormones- they will sort themselves out!

    good luck with ttc
  • Oh Lovely Girl, I am soooo jealous!
    But thanks to Rucky and LittleB, I feel better that I'm not the only one!
    Been on the pill for 10 years without a break, so I guess it'll take a little readjusting eh?! Glad it doesn't hang around for too long, thanks girls!! x
  • Hi, I'm with Rucky. I felt AWFUL for about 2-3 weeks after stopping my pill. I stopped it at the end of Sept 09 and I've had two AF's since then. I too was on it for about 10 years and it totally stopped my periods so fingers crossed you'll adjust quickly, like I did xx
  • I felt absolutely awful the first month off the pill, was even sick and boobs were so sore that I convinced myself that I had been lucky first month...OV pains were horrendous but it got better in second month and third was like before starting pill
    hope you feel better soon
    xxx
Sign In or Register to comment.